# SDR FDEA201202220646

- Difficulty date: February 22, 2012
- Submitted: February 22, 2012
- Operation: Air carrier
- Aircraft: N965FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27622
- Aircraft time: 38,566 hours, 13,442 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Condition: Leaking
- Location: Center
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

STRONG ODOR OF FUEL IN CABIN.  SUSPECT CENTER  TANK LEAK.  TROUBLESHOOT AND REPAIRED INBD CENTER TANK FUEL LEAK ALL WORK ACCOMPLISHED.
